# SDR NSVA2011096

- Difficulty date: April 21, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 6,586 hours, 6,385 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB CREW TRIED TO BRING THE GEAR UP AND RECEIVED THREE AMBER LIGHT.  CREW RAN CHECKLIST AND PUT GEAR HANDLE BACK DOWN AND RECEIVED THREE DOWN AND LOCKED.  CREW DID NOT DECLARE AN EMERGENCY AND RETURNED TO IAH.  UPON FURTHER INVESTIGATION FOUND MLG ALT.  RELEASE DOOR IN THE OPEN POSITION.  SECURED DOOR CLOSED NO FURTHER FAULT NOTED IAW Q400 AMM 32-34-01.
